# SDR ASAA2016112218831

- Difficulty date: November 22, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 35,358 hours, 10,614 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7921 · Engine Oil Cooler
- Part: Heat Exchanger
- Part number: 118411934
- Part serial: YY083763
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 33,611 hours, 9,870 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE MAIN OIL/FUEL HEAT EXCHANGER DRAIN DRIPPING FUEL AT 35 DPM. STOPS WITH ENGINE AT IDLE POWER. ACFT GROUNDED.  REMOVED AND REPLACED THE HEAT EXCHANGER IAW AMM 79-21-02-400-801-F00.  OPS AND LEAK CHECKED GOOD.
